Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A general class of unsteady heat flow problems in a finite composite hollow circular cylinder


Author: Nurettin Y. Olcer
Journal: Quart. Appl. Math. 26 (1968), 355-371
DOI: https://doi.org/10.1090/qam/99847
MathSciNet review: QAM99847
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. S. Penner and S. Sherman, Heat flow through composite cylinders, J. Chem. Phys. 15, 569-574 (1947)
  • [2] H. H. Lowell, Response of two-material laminated cylinders to simple harmonic environment temperature change, J. Appl. Phys. 24, 1473-1478 (1953)
  • [3] H. H. Lowell and N. Patton, Response of homogeneous and two-material laminated cylinders to sinusoidal environmental temperature change, with applications to hot-wire anemometry and thermocouple pyrometry, NACA TN-3514 (1955)
  • [4] J. C. Jaeger, Heat conduction in composite circular cylinders, Philos. Mag. (7) 32 (1941), 324–335. MR 0006011
  • [5] V. R. Thiruvenkatachar and B. S. Ramakrishna, A case of combined radial and axial heat flow in composite cylinders, Quart. Appl. Math. 10 (1952), 255–262. MR 0050142, https://doi.org/10.1090/S0033-569X-1952-50142-7
  • [6] I. J. Kumar and V. R. Thiruvenkatachar, Heat flow induced in a finite composite cylinder by harmonic variation of surface temperature, Indian J. Math. 3, 47-62 (1961)
  • [7] S. L. Gerhard, Transient heat conduction in composite hollow cylinders, Picatinny Arsenal Tech. Memo. No. 90 (1958)
  • [8] I. J. Kumar, Heat flow in hollow composite cylinders, Proc. Nat. Inst. Sci. India 29(A), 452-459 (1963)
  • [9] N. Y. Ölçer, On a class of boundary-initial value problems, Österreich. Ing.-Arch. 18 (1964/1965), 104–113. MR 0162066
  • [10] N. Y. Ölçer, On a heat flow problem in a hollow circular cylinder, Proc. Camb. Phil. Soc. (in press)
  • [11] E. Marchi and G. Zgrablich, Heat conduction in hollow cylinders with radiation, Proc. Edinburgh Math. Soc. (2) 14 (1964/1965), 159–164. MR 0175508, https://doi.org/10.1017/S0013091500025906
  • [12] M. K. Kleiner, A temperature field of infinite hollow cylinders heated asymmetrically with respect to perimeter under general non-uniform boundary conditions (in Russian), Inzh.-Fiz. Zh. 11 (3), 307-314 (1966)


Additional Information

DOI: https://doi.org/10.1090/qam/99847
Article copyright: © Copyright 1968 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website